Facebook Pixel
EmpowHER Guest

Could I be pregnant?

By Anonymous August 5, 2009 - 9:05am
Rate This

I have been on pills for 6 months. On the 5th month (June 2009) I decided I didn't want to have a period in July because of where it would fall. So I, instead of not taking pills for 7 days, then starting a new pack, just went right into my next pack. I took them for about 9 days, and started spotting, and cramping a bit, and decided to just quit them, and let my period come. Well, I ended up not spotting anymore, and never had an actual period. It has been 3 weeks since I took the last pill. My husband and I have been having unprotected sex the entire time. What should I do? Should I take a test, should I wait to see if I have a period, should I start a new pack?

Add a Comment1 Comments

Dear Anon, the spotting could be a result of skipping your placebo pills and jumping straight into another pack. You WANT to shed the lining of your uterus-- you really do not want to intentionally stop your period. If this happened in June and you never got your July period, take a pregnancy test. There are no guarantees.

August 7, 2009 - 5:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!